# SDR 20010201SG008

- Difficulty date: December 3, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65178197
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FAE - FLT 700 - MGGT-KMCO, AFTER TAKEOFF, THE LMLG DID NOT RETRACT.  AIRCRAFT RETURNED TO TO MGGT.  ON GROUND MAINTENANCE, FOUND LEFT MLG UPLOCK ACTUATORS UPPER ATTACH POINT BROKEN.  AIRCRAFT FERRIED TO KMIA WITH BOTH MLG DOWN LOCKED AND SAFETIED.  IN KMIA MAINTENANCE REPLACED THE LEFT MLG UPLOCK ACTUATOR AND OPS CHECKED IAW 32-32-61.  AIRCRAFT RELEASED INTO SERVICE.  (M)
